MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART PEDIATRIC RADIOTRANSPARENT PADS; DEFIBRILLATOR

PHILIPS NORTH AMERICA LLC HEARTSTART PEDIATRIC RADIOTRANSPARENT PADS; DEFIBRILLATOR
Model Number M3719A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that, when the customer tried to use the x-ray transmission type pediatric defibrillation pad m3719a, the gel peeled off from the pad side and remained on the mount.The next m3719a prepared in succession was in the same state.The first pad is being addressed in (b)(4).At this time, we are considering that the pad may have been used to provide therapy to a patient.There may have been a delay in life saving therapy, therefore, so that report is being considered a serious injury.The second pad is addressed here in (b)(4).Additional details have been requested.
 
Event or Problem Description
It was reported to philips that, when the customer tried to use the x-ray transmission type pediatric defibrillation pad m3719a, the gel peeled off from the pad side and remained on the mount.The next m3719a prepared in succession was in the same state.The first pad is being addressed in (b)(4).The second pad is addressed here in (b)(4).The pads were being used to monitor a patient.The device was in use on a patient and there was no adverse event to patient or user.The infant radiotransparent multifunction electrode pads were returned for failure analysis.The infant radiotransparent multifunction electrode pads were received with significant ununiform gel surface and signs of air/bubbles between the gel and the clear plastic liner.The reported problem was verified in the lab.The sternum pad presented significant ununiform gel surface and the apex pad showed signs of air/bubbles between the gel and the clear plastic liner resulting in pads failing tests.The reported issue was confirmed.The infant radiotransparent multifunction electrode pads were scrapped.

Brand Name
HEARTSTART PEDIATRIC RADIOTRANSPARENT PADS
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
bethany glynn
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key12885868
Report Number3030677-2021-15961
Device Sequence Number3961853
Product Code MKJ
UDI-Device Identifier00884838002883
UDI-Public00884838002883
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3719A
Device Catalogue NumberM3719A
Device Lot NumberLOT 002091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown